Alert archive / Montana / Flash Flood Warnings in 2011

Flash Flood Warning 19, NWS Glasgow, MT

June 17, 2011Daniels County, Roosevelt County, Sheridan County, Montana

NWS Glasgow, MT issued this flash flood warning at Jun 17, 2011, 6:30 PM MDT for Daniels County, Roosevelt County, Sheridan County, Montana. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 6:30 PM MDT (00:30 UTC)
Expired
Jun 18, 2011, 2:48 AM MDT
In force
8 hr
Issued by
NWS Glasgow, MT
Area
Storm-based polygon
Flood severity
None

Counties Daniels County, MT, Roosevelt County, MT, Sheridan County, MT

The radar

The Glasgow radar (KGGW), 94 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:32 PM MDTHEAVY RAIN 2.25 W Whitetail, MTMEASURED 2.20 INCHES OF PRECIP TODAY. STILL RAINING LIGHTLY.
Jun 17, 6:54 PM MDTFLASH FLOOD4 Nw Scobey, MTNUMEROUS CREEKS ARE FLOODING OR RUNNING FULL
Jun 17, 6:54 PM MDTFLASH FLOOD4 Ssw Scobey, MTSEVERAL ROADS FLOODING AND COULEES FULL
Jun 17, 6:54 PM MDTHEAVY RAIN 2.08Scobey, MTLOTS OF BASEMENTS FLOODED IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
102 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WGUS55 KGGW 180030
FFWGGW
MTC019-085-091-180330-
/O.NEW.KGGW.FF.W.0019.110618T0030Z-110618T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
630 PM MDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DANIELS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 930 PM MDT/1030 PM CDT/.

* AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING.  RADAR INDICATES 1 TO 3 INCHES OF RAIN HAS FALLEN  
  OVER THE WARNED AREA IN THE LAST 3 HOURS.  SOME WEATHER SPOTTERS   
  HAVE ALSO REPORTED 3 INCHES OF RAIN.

* WATER HAS BEEN REPORTED OVER HWY 248 NEAR 4 BUTTES FRENCH LANE     
  NORTH OF SCOBEY.

* LOCATIONS IN THE WARNING INCLUDE...
  WHITETAIL...SCOBEY...PORT OF WHITETAIL...PORT OF SCOBEY AND
  FLAXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4859 10497 4818 10523 4826 10573 4852 10581
      4856 10581 4857 10583 4863 10585 4901 10571
      4900 10502

$$

WJM
WEATHER.GOV/GLASGOW
2 follow-up statements
602 
WGUS55 KGGW 180232
FFWGGW
MTC019-085-091-180930-
/O.EXT.KGGW.FF.W.0019.000000T0000Z-110618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
832 PM MDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  DANIELS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
  WESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...

* UNTIL 330 AM MDT SATURDAY/430 AM CDT SATURDAY/.

* AT 826 PM MDT...RAIN FALL HAS DECLINED BUT IT WILL TAKE SEVERAL    
  HOURS FOR WATER TO DRAIN AWAY.  NUMEROUS CREEKS HAVE BEEN REPORTED 
  TO BE FULL OR FLOODING IN THE WARNED AREA.  BASEMENTS ARE FLOODING 
  IN SCOBEY AND SEVERAL ROADS ARE CLOSED DUE TO FLOODING.  THE EAST  
  FORK OF THE POPLAR RIVER IS ALSO NEAR FLOOD STAGE.

* LOCATIONS IN THE WARNING INCLUDE...
  WHITETAIL...SCOBEY...PORT OF WHITETAIL...PORT OF SCOBEY AND
  FLAXVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4859 10497 4818 10523 4826 10573 4852 10581
      4856 10581 4857 10583 4863 10585 4901 10571
      4900 10502

$$

WJM
WEATHER.GOV/GLASGOW
726 
WGUS75 KGGW 180848
FFSGGW

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
248 AM MDT SAT JUN 18 2011

MTC019-085-091-180855-
/O.CAN.KGGW.FF.W.0019.000000T0000Z-110618T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DANIELS-SHERIDAN-ROOSEVELT-
248 AM MDT SAT JUN 18 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN
ROOSEVELT...NORTHWESTERN SHERIDAN AND DANIELS COUNTIES...

THE RISK OF FLASH FLOODING HAS ENDED ACROSS THE AREA...HOWEVER MOST 
CREEKS AND STREAMS CONTINUE TO BE OUT OF THEIR BANKS.

LAT...LON 4859 10497 4818 10523 4826 10573 4852 10581
      4856 10581 4857 10583 4863 10585 4901 10571
      4900 10502

$$

PROTON
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:26 PM MDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 17, 3:26 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
326 PM MDT FRI JUN 17 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY...
UPPER LOW COMPLEX HAS DEVELOPED A NEW CLOSED CIRCULATION OVER NE
MT...CENTERED OVER ROOSEVELT COUNTY AS SEEN ON THE RADAR AND
SATELLITE LOOPS. THIS FORECAST BY MODELS...AND IT HAS SLOWED DOWN
ITS NORTHWARD MOVEMENT SOMEWHAT. SURFACE LOW CENTER IS OVER
PLENTYWOOD. THIS IS ALL CONNECTED TO THE WEAKENING UPPER LOW OVER
AB. WITH LOW LEVEL COOLING AND INCREASING STABILITY. PRECIP HAS
TRANSITIONED INTO MAINLY A STEADY RAIN EVENT WITH NO LIGHTNING
STRIKES FOR THE FEW COUPLE OF HOURS. WILL ADJUST THE FLASH FLOOD WATCH
TO ACCOUNT FOR THIS...AS THERE HAS BEEN FLASH FLOODING IN THE
AREA.

RAIN SHOULD END FROM S TO N THIS EVENING. THE E MT PART OF THE
CLOSED UPPER LOW DRIFTS NW AND STALLS OVER S SK/S AB. THE AIRMASS
OVER E MT REMAINS VERY MOIST AND WITH GENERAL TROUGHY CONDITION'S
ALOFT. THERE IS SOME WARMING OF LOWER LEVELS DUE TO MORNING
SUNSHINE SAT...AND LIGHT S FLOW. THIS DESTABILIZES THE AIRMASS
AGAIN. THEREFORE EXPECTING CONVECTIVE TEMPS TO BE REACHED BY NOON
WITH RATHER ACTIVE AND MOIST SCATTERED THUNDERSTORMS DEV LOPING.

SIMILAR TO PAST OCCURRENCES OF LATE THE STALLED UPPER LOW TO OUR N
INTERACTS WITH ANOTHER UPPER LOW MOVING INTO THE PACIFIC NW WHICH
DRIVES THIS ENERGY INTO E MT SUNDAY. PRECIP WATER RISES TO 1.2
INCHES. LIFTED INDEXES IN OUR E AS AS LOW AS -8...WITH CAPES
OVER 2000 J/KG. HOWEVER SHEAR PROFILE VERY POOR FOR SEVERE
WEATHER. THE RESULT WILL BE A LOT OF VERY STRONG AND VERY MOIST
THUNDERSTORMS WITH SMALL HAIL...AND THIS WILL BE A CONCERN FOR
HEAVY AMOUNTS OF RAINFALL AGAIN. MAV MOS LOOKS TOO WARM...PREFER
COOLER HIGHS OF MET. SIMONSEN

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...
COOL AND WET PATTERN EXPECTED TO CONTINUE THROUGH NEXT WEEK.
COMPLEX UPPER LOW LIFTING ACROSS EASTERN MONTANA TODAY LIFTS INTO
CANADA AND ANOTHER LOW IS EXPECTED TO ROTATE AROUND IT THROUGH
MONTANA OVER THE WEEKEND. THIS SECOND LOW WILL PUSH INTO THE
CENTRAL PLAINS AT START OF THE WORK WEEK WITH ANOTHER AREA OF
SIGNIFICANT RAIN POSSIBLE OVER EASTERN MONTANA ON MONDAY. SLIGHT
RIDGE DEVELOPS BEHIND THIS LOW FOR POSSIBLE DRY WEATHER MID WEEK
BUT RAIN WILL RETURN LATE IN THE WEEK AS ANOTHER TROF PUSHES INTO
WESTERN CANADA OR THE PACIFIC NORTHWEST. EBERT

PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT THROUGH SATURDAY...
THE LONG TERM FORECAST PERIOD BEGINS IN THE MIDDLE OF A VERY WET
PATTERN WHICH WE MAY ONLY GET A BRIEF BREAK FROM IN THE MIDDLE OF
NEXT WEEK. EXPECT THE SHOWERS AND THUNDERSTORMS TO CONTINUE
THROUGH TUESDAY AFTERNOON BEFORE WE GET ANY BREAK IN THE WEATHER
PATTERN.

THE CWA IS IN BETWEEN TO UPPER LOWS ONE PASSING TO THE THE SOUTH
MONDAY AND TUESDAY AND ONE BEING PULLED TO THE NORTHWEST AND
WRAPPED INTO A LARGER UPPER LOW OVER THE GULF OF ALASKA MONDAY
AFTERNOON. AN UPPER LEVEL RIDGE BUILDING IN FROM THE WEST AND
BEGIN DRYING THINGS OUT TUESDAY NIGHT THROUGH THURSDAY.
TEMPERATURES WILL ALSO FINALLY FEEL WARMER DURING THIS PERIOD OF
TIME.

MODELS START TO DISAGREE AS THE AFOREMENTIONED UPPER LOW OVER THE
GULF OF ALASKA SINKS OVER THE PACIFIC NORTHWEST ALL MODELS SHOW
THIS HAPPENING THURSDAY AFTERNOON/EVENING TIME FRAME. AFTER THIS
HOWEVER THEY DISAGREE ON WHAT HAPPEN NEXT...AS THE MODELS ARE ALL
OVER THE PLACE WITH WHERE THIS NEXT LARGE COMPLEX UPPER LOW MOVES
AND HOW IT EFFECTS THE WEATHER OF EASTERN MONTANA. SO KEPT THE
FORECAST AS CLOSE TO CLIMO AS POSSIBLE  STARTING THURSDAY NIGHT
THROUGH SATURDAY MORNING. RSMITH

&&

.AVIATION...
RAIN WILL BE LIFTING NORTH OF THE REGION THIS EVENING WITH
CONDITIONS IMPROVING AT ALL TERMINALS. UNTIL THEN MVFR WITH
OCCASIONAL IFR CONDITIONS WILL PERSIST...MAINLY AT KGGW AND KOLF.

&&

.HYDROLOGY...
EXTENSIVE FLOODING CONTINUES ON THE MILK RIVER FROM NEAR HINSDALE
THROUGH NASHUA. FLUCTUATIONS ARE EXPECTED IN RIVER LEVELS THROUGH
NEXT WEEKEND AS RUNOFF FROM RECENT RAINS MOVES INTO AND DOWN THE
RIVER. HIGH WATER ALSO WILL CONTINUE ON STREAMS FEEDING INTO THE
MILK RIVER FROM THE SOUTH INCLUDING PEOPLES CREEK...BEAVER CREEK
AND WILLOW CREEK. TRIPLE CREEK RESERVOIR IN S VALLEY COUNTY IS IN
DANGER OF FAILING...WHICH EMPTIES INTO LONE TREE CREEK...THEN INTO
WILLOW CREEK.

FLOODING ALSO CONTINUES ALONG THE MUSSELSHELL RIVER AND MANY
CREEKS ACROSS PETROLEUM COUNTY.

WATER RELEASES WILL CONTINUE FROM FORT PECK DAM AT AROUND 65K
CFS. THE MISSOURI RIVER FROM BELOW THE DAM TO THE NORTH DAKOTA
BORDER WILL CONTINUE TO REMAIN HIGH DUE TO THESE RELEASES COMBINED
WITH THE WATER FLOWING FROM THE MILK RIVER. LITTLE CHANGE IN
RIVER LEVEL IS EXPECTED OVER THE WEEKEND.

MULTIPLE PERIODS OF VARYING DEGREES OF RAINFALL THROUGH THE
WEEKEND AND INTO NEXT WEEK. WIDESPREAD RAIN OF ONE TO TWO INCHES
HAS OCCURRED ACROSS EASTERN MONTANA TODAY WITH RAIN LINGERING INTO
THE EVENING OVER THE FAR NORTHEAST. THE FLASH FLOOD WATCH WILL
CONTINUE INTO THE EVENING..

THE WEATHER PATTERN REMAINS SOMEWHAT ACTIVE WITH PERIODS OF
RAIN...SOMETIMES LOCALLY HEAVY...THROUGH EARLY NEXT WEEK. WITH
WIDESPREAD SATURATED GROUND FROM RECENT RAINS...FLASH FLOODING
WILL BE POSSIBLE FROM ANY HEAVY RAIN STORM THAT DEVELOPS.

&&

.CLIMATE...
GLASGOW HAS NOT YET HAD AN 80 DEGREE TEMPERATURE YET THIS
YEAR...WHICH IS NOW A RECORD FOR BEING SO LATE. THE PREVIOUS
RECORD FOR LATEST FIRST 80 DEGREE WAS JUN 16TH 1899. WE CAME VERY
CLOSE WITH 79 FOR A HIGH ON JUN 5TH...BUT THE NEXT CHANCE OF AN 80
DEGREE TEMPERATURE WON'T BE UNTIL AT LEAST LATE NEXT WEEK.
SIMONSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR CENTRAL AND
SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT...
MCCONE...RICHLAND...NORTHERN VALLEY...EASTERN ROOSEVELT.

LAKE WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR FORT PECK
LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 17, 4:39 PM MDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
439 PM MDT FRI JUN 17 2011

MTZ016-021-059-060-181200-
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-
439 PM MDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A FLOOD WARNING REMAINS IN EFFECT FOR THE MUSSELSHELL RIVER ALONG
THE PETROLEUM AND GARFIELD COUNTY LINE...AND FOR SMALL STREAMS IN
PHILLIPS COUNTY.

A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE UNTIL 8 PM
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ONGOING FLOODING WILL LINGER ON MUSSELSHELL RIVER FOR THE
FORESEEABLE FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ022-181200-
GARFIELD-
439 PM MDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

THERE IS A LAKE WIND ADVISORY IN EFFECT FOR FORT PECK LAKE UNTIL
8 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS
WILL HAVE HEAVY RAIN AGAIN.

ONGOING FLOODING WILL LINGER ON THE MUSSELSHELL RIVER FOR THE
FORESEEABLE FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ017-023-181200-
CENTRAL AND SOUTHERN VALLEY-MCCONE-
439 PM MDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM. HEAVY RAIN OVER
SATURATED GROUND WILL MAKE CONDITIONS FAVORABLE FOR FLASH
FLOODING.

THERE IS A LAKE WIND ADVISORY IN EFFECT FOR FORT PECK LAKE UNTIL
8 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS WILL HAVE
HEAVY RAIN AGAIN.

ONGOING FLOODING WILL LINGER ON THE MISSOURI AND MILK RIVERS FOR
THE FORESEEABLE FUTURE.

SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018>020-024-061-062-181200-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-NORTHERN VALLEY-
EASTERN ROOSEVELT-
439 PM MDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

THERE IS A HIGH WIND WARNING IN EFFECT FOR SHERIDAN...DANIELS...AND
EASTERN ROOSEVELT COUNTIES UNTIL 9 PM...WEST WIND GUSTS UP TO 60
MPH WILL CAUSE DAMAGE.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 8 PM. HEAVY RAIN OVER
SATURATED GROUND WILL MAKE CONDITIONS FAVORABLE FOR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS
WILL HAVE HEAVY RAIN AGAIN.

ONGOING FLOODING WILL LINGER ON THE MISSOURI RIVER FOR THE
FORESEEABLE FUTURE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ025>027-181200-
DAWSON-PRAIRIE-WIBAUX-
439 PM MDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG THUNDERSTORMS ARE LIKELY FOR SUNDAY. SOME OF THE STORMS
WILL HAVE HEAVY RAIN AGAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 17, 12:58 PM MDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1258 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       3 SW DAGMAR             48.55N 104.24W
06/17/2011  M3.30 INCH       SHERIDAN           MT   PUBLIC

            MEASURED 3.30 INCHES OF PRECIP FROM 5 PM THURSDAY THROUGH
            NOON TODAY.

&&

RMORGAN
Local storm report, Jun 17, 3:03 PM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
303 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       7 SE RESERVE            48.53N 104.35W
06/17/2011  M2.50 INCH       SHERIDAN           MT   TRAINED SPOTTER

            MEASURED 2.50 INCHES OF PRECIP. STILL RAINING LIGHTLY.

&&

RMORGAN
Local storm report, Jun 17, 3:43 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
343 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HEAVY RAIN       MEDICINE LAKE           48.50N 104.50W
06/17/2011  M2.50 INCH       SHERIDAN           MT   MESONET

            MEDICINE LAKE RAWS STATION REPORTED 24 HOUR PRECIP OF
            2.50 INCHES.

&&

RMORGAN
Local storm report, Jun 17, 3:58 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
358 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HIGH SUST WINDS  WESTBY                  48.87N 104.05W
06/17/2011  E60 MPH          SHERIDAN           MT   PUBLIC

            ESTIMATED 60 MPH PLUS WIND SPEEDS. LARGE LIMBS BREAKING
            FROM TREES. LEAVES STRIPPED FROM LIMBS.

&&

RMORGAN
Local storm report, Jun 17, 5:28 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
528 PM MDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       3 N MEDICINE LAKE       48.54N 104.50W
06/17/2011  M3.30 INCH       SHERIDAN           MT   PUBLIC

            MEASURED 3.30 INCHES OF PRECIP TOTAL. STILL RAINING
            LIGHTLYY.

&&

RMORGAN

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:58 PM MDTRiver Flood WarningGGWRoosevelt12 hr
Jun 17, 11:37 PM MDTAreal Flood WarningGGWDaniels, Roosevelt, Sheridan, Valley6 days
Jun 18, 3:01 PM MDTFlash Flood WatchGGWDaniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more36 hr
Jun 18, 5:57 PM MDTSpecial Weather StatementGGW48 min

Nearby

Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.